A Non-Recursive Formula for the Higher Derivatives of the Hurwitz Zeta Function


In this paper, we provide an asymptotic formula for the higher derivatives of the Hurwitz zeta function with respect to its first argument that does not need recurrences. As a by-product, we correct some formulas that have appeared in the literature.

Journal of Mathematical Analysis and Applications, 424(1), 826-834

Raffaello Seri
Raffaello Seri
Professor of Econometrics

My research interests include statistics, numerical analysis, operations research, psychology, economics and management.